# SDR DALA1235503724

- Difficulty date: May 17, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 37,538 hours, 15,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61124
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN AT DOOR HANDLE DENTED ON PREVIOUS REPAIR.  REPAIRED DOOR PER ERA 491756-14 REV ORIG (NR1037140).
